# SDR UALA2009122804014

- Difficulty date: December 27, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 74,116 hours, 12,046 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Ecu
- Part number: 211734220
- Part serial: 59
- Condition: Faulty
- Location: Apu Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTOSHUTSDOWN.  FAULT LIGHT ON.  NO ABNORMAL INDICATIONS.  REPLACED APU ECU. CHECKED GEN SCAVENGE, GEARBOX, TURBINE & COMP BEARING CHIP DETECTORS.  NO CONTAMINATION FOUND.  SERVICED APU OIL TO FULL. REPLACED APU GEN OIL FILTER DELTA P SWITCH.
